Facebook Pixel
EmpowHER Guest

after two weeks of taking p2 I feel breast tenderness, lower abdominal pains,lower back pain and spotted brown. can I be pregnant?

By Anonymous March 15, 2016 - 11:43pm
Rate This

I also have nausea.

Add a Comment1 Comments

HERWriter Guide

Hi Anon!

Your brown bleeding is likely to be a side effect of taking emergency contraception. EC is up to 95% effective in stopping a pregnancy so your risk is about 5%/

Bear in mind your next cycle may be a bit irregular - another side effect of EC. Nausea, belly pain and your other symptoms could also be side effects.

If you are concerned about pregnancy, then take a test as it would be accurate by now.

Read more here: http://www.empowher.com/birth-control/content/facts-about-emergency-contraceptive-pills


March 16, 2016 - 6:07am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!